Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 545, NWS Norman, OK

September 17, 2011Baylor County, Wichita County, Wilbarger County, Texas; Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 17, 2011, 5:24 PM CDT for Baylor County, Wichita County, Wilbarger County, Texas; Tillman County, Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2011, 5:24 PM CDT (22:24 UTC)
Expired
Sep 17, 2011, 6:30 PM CDT
In force
66 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Tillman County, OK, Baylor County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 11 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 3:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
458 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WUUS54 KOUN 172224
SVROUN
OKC141-TXC023-485-487-172330-
/O.NEW.KOUN.SV.W.0545.110917T2224Z-110917T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
524 PM CDT SAT SEP 17 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BAYLOR COUNTY IN NORTHERN TEXAS...
  WESTERN WICHITA COUNTY IN NORTHERN TEXAS...
  SOUTHEASTERN WILBARGER COUNTY IN NORTHERN TEXAS...
  TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 630 PM CDT

* AT 523 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 8 MILES WEST OF LAKE KEMP...MOVING NORTHEAST AT 20   
MPH.  OTHER SEVERE THUNDERSTORMS WERE LOCATED NEAR HOLLISTER...DAVIDSON
AND VERNON...TEXAS.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE DAVIDSON...ELECTRA...FREDERICK...
  GRAYBACK...HARROLD...HAYNESVILLE...HOLLISTER...LAKE KEMP...
  LOVELAND...MANITOU...OKLAUNION...TIPTON AND WESTERN LAKE DIVERSION.

LAT...LON 3373 9948 3436 9918 3454 9918 3459 9914
      3458 9912 3460 9910 3459 9909 3460 9908
      3452 9882 3451 9882 3447 9869 3366 9902
TIME...MOT...LOC 2223Z 235DEG 17KT 3377 9932

$$
1 follow-up statement
152 
WWUS54 KOUN 172244
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
544 PM CDT SAT SEP 17 2011

OKC141-TXC023-485-487-172330-
/O.CON.KOUN.SV.W.0545.000000T0000Z-110917T2330Z/
TILLMAN OK-WICHITA TX-WILBARGER TX-BAYLOR TX-
544 PM CDT SAT SEP 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN BAYLOR...SOUTHEASTERN WILBARGER...WESTERN WICHITA AND
TILLMAN COUNTIES...

AT 542 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES SOUTHEAST OF TIPTON...MOVING EAST AT 20 MPH.
THIS STORM IS LIKELY PRODUCING WINDS NEAR 75 MPH ALONG WITH
HAIL OVER HALF DOLLARS.  OTHER SEVERE STORMS WERE LOCATED NORTH
OF LAKE KEMP AND 5 MILES SOUTHEAST OF FREDERICK.  WINDS OVER 65
MPH ARE POSSIBLE WITH THESE STORMS.  


HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE DAVIDSON...ELECTRA...FREDERICK...
  GRAYBACK...HARROLD...HAYNESVILLE...HOLLISTER...LAKE KEMP...
  LOVELAND...MANITOU...OKLAUNION...TIPTON AND WESTERN LAKE DIVERSION.

LAT...LON 3373 9948 3436 9918 3454 9918 3459 9914
      3458 9912 3460 9910 3459 9909 3460 9908
      3452 9882 3451 9882 3447 9869 3366 9902
TIME...MOT...LOC 2242Z 283DEG 16KT 3446 9907

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 2:50 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Sep 17, 2:50 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT SAT SEP 17 2011

.DISCUSSION...
SCATTERED OR EVEN NUMEROUS STRONG AND SEVERE STORMS EXPECTED
THROUGH THIS EVENING...MAINLY OVER NORTHWEST INTO NORTH-CENTRAL
OKLAHOMA. WITH STRONGLY BACKED LOW-LEVEL FLOW NEAR/NORTH OF SLOWLY
RETREATING WARM FRONT...THERE WILL BE A POTENTIAL FOR TORNADIC
ACTIVITY IF STORMS CAN MAINTAIN A DISCRETE NATURE. STORMS PROGD
TO GROW UPSCALE INTO MCS ACROSS NORTHERN OKLAHOMA/SOUTHERN KANSAS
OVERNIGHT. SOUTHERN EXTENT OF ANY MCS COULD APPROACH I-40 CORRIDOR
INCLUDING METRO AREA LATE THIS EVENING AND OVERNIGHT AS LOW-LEVEL
JET INTERACTIONS INCREASE. OTHERWISE MORE IN THE WAY OF ISOLATED
STORMS POSSIBLE FARTHER SOUTH TO AND SOUTH OF RED RIVER BUT THIS
ACTIVITY NOT EXPECTED TO LAST LONG AFTER SUNSET.

SEVERE WEATHER POSSIBILITIES CONTINUE TOMORROW ALONG AND AHEAD OF
WEAK COLD FRONT THAT WILL PASS OVER OKLAHOMA AND NORTH TEXAS
SUNDAY AFTERNOON AND SUNDAY NIGHT. MAIN AREA OF CONCERN WITH
MODEST DEEP SHEAR AND FAIRLY SUBSTANTIAL CAPE WOULD BE AN AREA
NEAR AND EAST OF THE I-44 CORRIDOR - PER SWODY2. LESS ACTIVE
MONDAY AND TUESDAY AHEAD OF AN EVEN STRONGER UPPER-LEVEL TROUGH AND
COLD FRONT...WHICH ARE PROGD TO MOVE THROUGH THE REGION LATE
TUESDAY THROUGH THURSDAY. LATEST ECMWF TRENDING TOWARD GFS SOLUTION
OF CUTTING OFF PORTION OF TROUGH LATE IN THE WEEK...ALTHOUGH IT IS
FARTHER EAST. BOTH SOLUTIONS SUPPORT A CLOUDY/COOLER THAN AVERAGE
STRETCH OF WEATHER BUT DRY. THIS TREND IS ALREADY IN GRIDS AND
WILL NOT MAKE ANY NEW INITIALIZATIONS THIS PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  87  63  84 /  40  40  40   0
HOBART OK         68  88  60  85 /  30  20  20   0
WICHITA FALLS TX  69  90  66  87 /  30  40  40   0
GAGE OK           63  84  50  87 /  30  20  10   0
PONCA CITY OK     68  82  58  83 /  70  50  30   0
DURANT OK         68  87  68  85 /  40  50  60  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/11
Hazardous weather outlook, Sep 17, 4:45 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT SAT SEP 17 2011

OKZ004>048-050>052-TXZ083>090-181300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
445 PM CDT SAT SEP 17 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA... AND MAY EXTEND INTO WESTERN NORTH TEXAS... THIS
AFTERNOON AND TONIGHT.

LOCATION...
THE RISK INCLUDES THE AREA WEST OF A LINE FROM STILLWATER
TO OKLAHOMA CITY TO LAWTON AND WICHITA FALLS...TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL UP TO TWO INCHES IN DIAMETER.

DAMAGING WIND GUSTS OVER 60 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 2 AM.

DISCUSSION...
LOW PRESSURE WILL GRADUALLY STRENGTHEN ALONG THE HIGH PLAINS THROUGH
THE EVENING HOURS AS AN UPPER TROUGH APPROACHES FROM THE WEST.
BREEZY SOUTH WINDS HAVE HELPED TRANSPORT VERY HUMID AIR INTO THE
SOUTHERN PLAINS.  SURFACE HEATING HAS YIELDED MODERATE INSTABILITY
ACROSS THE RISK AREA.

A FEW SUPERCELL THUNDERSTORMS ARE EXPECTED. THE PRIMARY HAZARDS WILL
BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ANY SUPERCELL STORMS
WOULD ALSO MOVE MORE SLOWLY...RESULTING IN LOCALLY HEAVY RAIN.

STORM INTENSITY WILL GRADUALLY DECREASE AS SUNSET APPROACHES BUT
STRONG TO SEVERE STORMS MAY MOVE INTO PARTS OF CENTRAL OKLAHOMA
DURING THE MID TO LATE EVENING HOURS.  HAIL UP TO THE SIZE OF HALF
DOLLARS...STRONG WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE THE
MAIN HAZARDS AFTER DARK.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY SEP 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
ALTHOUGH TODAY WILL BE HUMID...THERE WILL BE SOME INCREASED RISK OF
FIRES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...OWING TO BREEZY
WINDS...DRY FUELS...AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
ON SUNDAY... A FEW THUNDERSTORMS MAY BE ONGOING DURING THE MORNING.
THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. BY AFTERNOON... THERE
WILL BE A CHANCE FOR STRONG AND POSSIBLY SEVERE STORMS AS A COLD
FRONT ENCOUNTERS WARM AND UNSTABLE AIR FROM CENTRAL OKLAHOMA TO
WESTERN NORTH TEXAS.

MUCH OF MONDAY AND TUESDAY APPEAR DRY...BUT A CHANCE OF
THUNDERSTORMS WILL RETURN BEGINNING TUESDAY NIGHT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5AM SUNDAY.

In the hours before

Special weather statement, Sep 17, 3:51 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
351 PM CDT SAT SEP 17 2011

OKZ021-033-034-036-TXZ083-084-172115-
GREER OK-HARMON OK-JACKSON OK-BECKHAM OK-FOARD TX-HARDEMAN TX-
351 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...FOARD...GREER...
HARDEMAN...HARMON AND JACKSON COUNTIES.

AT 349 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM JUST WEST OF
WILLOW...TO JUST WEST OF HOLLIS...DOWN TO NEAR GOODLETT AND CROWELL
TEXAS...MOVING NORTHEAST AT 20 MPH. ALL STORMS ARE CAPABLE OF
PRODUCING SMALL HAIL AND VERY HEAVY RAIN. STORM INTENSITY MAY
INCREASE THE NEXT COUPLE OF HOURS...RESULTING IN SEVERE WEATHER
WARNINGS FOR LARGE HAIL AND DAMAGING WIND GUSTS.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3486 10001 3523 9976 3525 9945 3464 9981
      3396 9952 3383 9988 3434 10001
Special weather statement, Sep 17, 4:09 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT SAT SEP 17 2011

OKZ006-172130-
ALFALFA OK-
409 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA COUNTY.

AT 409 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
DRIFTWOOD...OR JUST EAST OF BURLINGTON...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3698 9814 3677 9833 3687 9852 3701 9841
      3701 9820
Special weather statement, Sep 17, 4:37 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 PM CDT SAT SEP 17 2011

OKZ033-034-036-037-TXZ083>085-087-088-172200-
GREER OK-HARMON OK-JACKSON OK-TILLMAN OK-FOARD TX-HARDEMAN TX-KNOX TX-
WILBARGER TX-BAYLOR TX-
437 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BAYLOR...FOARD...GREER...
HARDEMAN...HARMON...JACKSON...KNOX...TILLMAN AND WILBARGER COUNTIES.

AT 434 PM CDT...RADAR INDICATED WIDELY SCATTERED THUNDERSTORMS
EXTENDING FROM HOLLIS TO ELDORADO TO LOCKETT...TEXAS AND MUNDAY.
THE STORMS WERE MOVING NORTHEAST AT 20 MPH.  SOME OF THE STORMS
WILL PRODUCE HAIL UP TO THE SIZE OF QUARTERS ALONG WITH STRONG
WIND GUSTS OF 40 TO 50 MPH.  STORM INTENSITY IS INCREASING
AND SOME WARNINGS MAY BE REQUIRED.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3473 10001 3477 9920 3343 9905 3344 9967
Local storm report, Sep 17, 4:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             AMORITA                 36.92N 98.29W
09/17/2011  E1.00 INCH       ALFALFA            OK   LAW ENFORCEMENT

            RELAYED BY CHEROKEE PD

&&

FM
Local storm report, Sep 17, 4:55 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             4 SE WOODWARD           36.39N 99.34W
09/17/2011  E1.00 INCH       WOODWARD           OK   PUBLIC

&&

FM
Local storm report, Sep 17, 5:05 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             1 S RETROP              35.16N 99.37W
09/17/2011  E1.25 INCH       BECKHAM            OK   AMATEUR RADIO

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 3:51 PM CDTSpecial Weather StatementOUNFoard, Hardeman24 min
Sep 17, 4:37 PM CDTSpecial Weather StatementOUNBaylor, Hardeman, Wilbarger23 min
Sep 17, 6:27 PM CDTSevere Thunderstorm WarningOUNClay, Wichita63 min
Sep 17, 6:54 PM CDTSpecial Weather StatementOUNArcher, Wichita36 min
Sep 17, 5:41 AM CDTSpecial Weather StatementOUNAlfalfa34 min
Sep 17, 6:09 AM CDTSpecial Weather StatementOUNAlfalfa, Grant36 min
Sep 17, 3:04 PM CDTSpecial Weather StatementOUNHarper26 min
Sep 17, 3:25 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward65 min
Sep 17, 3:47 PM CDTSpecial Weather StatementOUNEllis13 min
Sep 17, 4:09 PM CDTSpecial Weather StatementOUNAlfalfa21 min
Sep 17, 4:18 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita57 min
Sep 17, 4:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant39 min
Sep 17, 4:26 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward64 min
Sep 17, 4:42 PM CDTSevere Thunderstorm WarningOUNWoodward63 min
Sep 17, 4:43 PM CDTSevere Thunderstorm WarningOUNJackson62 min
Sep 17, 4:55 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon11 min
Sep 17, 4:57 PM CDTTornado WarningOUNAlfalfa, Grant48 min
Sep 17, 5:22 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods53 min
Sep 17, 5:29 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita61 min
Sep 17, 5:41 PM CDTTornado WarningOUNGrant64 min
Sep 17, 5:44 PM CDTSpecial Weather StatementOUNKay31 min
Sep 17, 6:01 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman59 min
Sep 17, 6:02 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Grant, Major, Woods, Woodward58 min
Sep 17, 6:35 PM CDTSevere Thunderstorm WarningOUNGrant, Kay55 min
Sep 17, 6:49 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.